# SDR SWAA2018032820812

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 50,871 hours, 24,763 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Wng - Bdy Fairin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD UPPER WING TO BODY FAIRING 191AL AFT MIDDLE SUPPORT BRACKET CRACKED.      R & R THE BRACKET IAW SRM.
